MAUDE Adverse Event Report: Beckman Coulter, Inc. DxC 700 AU Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use

Beckman Coulter, Inc. DxC 700 AU Chemistry Analyzer; Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Model Number DxC 700 AU-10E CHEMISTRY ANALYZER DxC 700 AU with ISE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the generation of erroneously low sodium (na) patient results on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with event.The customer did not provide demographics.Data was provided for three patient samples.
 
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer and identified the probable cause as defective buffer valves.The fse replaced the buffer valves to resolve the issue.Section e1, initial reporter telephone number is (b)(6).The beckman coulter internal identifier is (b)(4).

Brand Name
DxC 700 AU Chemistry Analyzer
Common Device Name
Analyzer, Chemistry (Photometric, Discrete), For Clinical Use
Manufacturer (Section D)
Beckman Coulter, Inc.
250 s. kraemer blvd.
brea 92821
Manufacturer (Section G)
Beckman Coulter Mishima K.K.
454-32 higashino
nagaizumi-cho sunto-gun
schizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
+1(952)491-6938
MDR Report Key50949330
Report Number9612296-2026-00360
Device Sequence Number9499317
Product Code JJE
UDI-Device Identifier14987666542545
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K161837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDxC 700 AU-10E CHEMISTRY ANALYZER DxC 700 AU with ISE
Device Catalogue NumberB86444
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown